# SDR A6WA201040736

- Difficulty date: August 11, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 17,206 hours, 16,925 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS280 BULKHEAD HAS A CREASE ON AFT SIDE MEASURING 20" IN LENGTH, CREASE STARTS @ 45" ABOVE FLOOR LEVEL ON INBD SIDE AND PROTRUDES DOWN AND OTBD.  REPAIRED RT FS 280 BULKHEAD WEB IAW REO 601R-53-11-1954.
